×

Found 69 Documents (Results 1–69)

Local polar varieties in the geometric study of singularities. (English. French summary) Zbl 1409.14002

PDFBibTeX XMLCite
Full Text: DOI arXiv

Euler flag enumeration of Whitney stratified spaces. (English) Zbl 1294.05014

Proceedings of the 25th international conference on formal power series and algebraic combinatorics, FPSAC 2013, Paris, France, June 24–28, 2013. Nancy: The Association. Discrete Mathematics & Theoretical Computer Science (DMTCS). Discrete Mathematics and Theoretical Computer Science. Proceedings, 133-144, electronic only (2013).
PDFBibTeX XMLCite
Full Text: Link

Geometry of characteristic varieties. (English) Zbl 1228.32012

Lê Dũng Tráng, Algebraic approach to differential equations. Based on the school in mathematics, Bibliotheca Alexandrina, Alexandria, Egypt, November 12 – 24, 2007. Hackensack, NJ: World Scientific; Trieste: ICTP - The Abdus Salam International Centre for Theoretical Physics (ISBN 978-981-4273-23-7/hbk). 119-135 (2010).
MSC:  32C38 32S40 32S60
PDFBibTeX XMLCite

Nilpotents, integral closure and equisingularity conditions. (English) Zbl 1157.32024

Saia, Marcelo J. (ed.) et al., Real and complex singularities. Proceedings of the 9th international workshop, ICMC-USP, São Carlos, Brazil, July 23–28, 2006. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4497-7/pbk). Contemporary Mathematics 459, 23-33 (2008).
MSC:  32S15 32B10 32C18
PDFBibTeX XMLCite
Full Text: arXiv

On the coexistence of corank 1 multisingularities of a stable smooth mapping of equidimensional manifolds. (English. Russian original) Zbl 1162.58011

Proc. Steklov Inst. Math. 258, 194-217 (2007); translation from Tr. Mat. Inst. Steklova 258, 201-226 (2007).
MSC:  58K15 58K05
PDFBibTeX XMLCite
Full Text: DOI

Resolution of corank 1 singularities in the image of a stable smooth map to a space of higher dimension. (English. Russian original) Zbl 1147.58039

Izv. Math. 71, No. 2, 391-437 (2007); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 71, No. 2, 173-222 (2007).
PDFBibTeX XMLCite
Full Text: DOI

Lectures on the topology of polynomial functions and singularities at infinity. (English) Zbl 1142.32014

Brasselet, Jean-Paul (ed.) et al., Singularities in geometry and topology. Proceedings of the Trieste singularity summer school and workshop, ICTP, Trieste, Italy, August 15–September 3, 2005. Hackensack, NJ: World Scientific (ISBN 978-981-270-022-3/hbk). 520-555 (2007).
MSC:  32S50
PDFBibTeX XMLCite

Aureoles and integral closure of modules. (English) Zbl 0889.32034

Trotman, D. et al., Stratifications, singularities and differential equations. II: Stratifications and topology of singular spaces. Proceedings of the meeting on stratifications and singularities, Luminy, France, and the meeting on singularities, Manoa, Honolulu, HI, USA 1990. Paris: Hermann. Trav. Cours. 55, 55-62 (1997).
MSC:  32S15
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

Software